Journal article icon

Journal article

Risk-Neutral Pricing of Financial Instruments in Emission Markets: A Structural Approach

Actions


Access Document


Publisher copy:
10.1137/100815219

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
SIAM Journal on Financial Mathematics
Volume:
3
Issue:
1
Pages:
709-739
Publication date:
2012-11-08
DOI:
EISSN:
1945-497X
URN:
uuid:bd0e7c8a-0af2-469d-9390-4c024596c6a8
Source identifiers:
365145
Local pid:
pubs:365145

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP